# SDR DL757091746

- Difficulty date: November 8, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 77,331 hours, 37,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, REPORTS OF ELECTRIC ODOR FROM ROWS 27-29ABC.  TURNED OFF BOTH UTIL BUSSES AND LT REC FAN, ODOR DISSIPATED.  RESTORED L RECIR - OK.  RESTORED R AND L UTIL BUSS, ODOR RETURNED.  IRO/ TURNED ON ALL LIGHTS AND IFE WITH UTIL SWITCHES.  LT AND RT REC FANS ON.  NO ELECTRICAL ODOR IN CABIN BETWEEN ROWS 27 THRU 29 ABC.  INSPECTED WIRING UNDERNEATH SEATS.  NO TROUBLE FOUND.
